CANONICAL FORMS (II): PARALLEL PARTIALLY NULL PLANES

Aled Walker

The Quarterly Journal of Mathematics · 1950 · 31 citations · 0 references

Concepts

Abstract

Journal Article CANONICAL FORMS (II): PARALLEL PARTIALLY NULL PLANES Get access A. G. WALKER A. G. WALKER Sheffield Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 1, Issue 1, 1950, Pages 147–152, https://doi.org/10.1093/qmath/1.1.147 Published: 01 January 1950 Article history Received: 07 April 1949 Published: 01 January 1950